# SDR AALA201705169071

- Difficulty date: May 11, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 48,096 hours, 24,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY TAILCONE DOOR LATCH DOES NOT STAY UP OR LATCHED.  ADJUSTED UPPER LATCH TO COVER EMERGENCY HANDLE IAW AMM 52-12-00.  OPS CHECKED GOOD.
